MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED
Catalog Number 6390000000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the user will have to have a partial amputation of a finger.Attempts are being made to gather additional details from the user facility.
 
Event or Problem Description
It was reported that the user will have to have a partial amputation of a finger.
 
Additional Manufacturer Narrative
No further information could be gathered regarding the injury and treatment as the event and injury is being handled through legal measures and to stop any future customer contacts.

Brand Name
POWER LOAD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19101275
Report Number0001831750-2024-00360
Device Sequence Number7766360
Product Code FPO
UDI-Device Identifier07613327261523
UDI-Public07613327261523
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6390000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown